# SDR RRXA11312

- Difficulty date: June 20, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 3889710
- Condition: Corroded
- Location: Xrs-6 To Xrs20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO L/H UPPER SKIN FORWARD OF CENTER SPAR AT STA. XRS-6 TO XRS20, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DHSK606-880. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
